1979–80 United States network television schedule (Saturday morning)

From Wikipedia, the free encyclopedia
Jump to: navigation, search

This was the United States broadcast television schedule on all three commercial television networks on Saturday mornings for the season beginning in the fall of 1979 and ending in the spring of 1980. All times are Eastern and Pacific.

Fall 1979[edit]

AM 8:00 8:30 9:00 9:30 10:00 10:30 11:00 11:30 12:00 12:30 1:00 1:30
ABC The World's Greatest Super Friends The Plastic Man Comedy/Adventure Show Spider-Woman Scooby-Doo and Scrappy-Doo ABC Weekend Special American Bandstand Local
CBS The New Adventures of Mighty Mouse and Heckle & Jeckle The Bugs Bunny/Road Runner Show The All-New Popeye Hour Fat Albert and the Cosby Kids Jason of Star Command Tarzan and the Super Seven 30 Minutes
NBC The Daffy Duck Show Casper and the Angels Fred and Barney Meet the Thing The Super Globetrotters The New Shmoo The New Adventures of Flash Gordon Godzilla Jonny Quest The Jetsons Local

Source: The TV Schedule Book, Castleman & Podrazik, McGraw-Hill Paperbacks, 1984.

Spring 1980[edit]

  8:00 AM 8:30 AM 9:00 AM 9:30 AM 10:00 AM 10:30 AM 11:00 AM 11:30 AM 12:00 PM 12:30 PM 1:00 PM 1:30 PM
ABC Super Friends Plastic Man Scooby & Scrappy-Doo Captain Caveman and the Teen Angels ABC Weekend Special American Bandstand
CBS The New Adventures of Mighty Mouse and Heckle & Jeckle The Bugs Bunny/Road Runner Show Popeye Fat Albert and the Cosby Kids Shazam! Tarzan and the Super 7 30 Minutes
NBC The Super Globetrotters Casper and the Angels Fred and Barney Meet the Shmoo Daffy Duck Godzilla Jonny Quest The Jetsons